Applied Mathematics

Vol.2 No.3(2011), Paper ID 4405, 7 pages

DOI:10.4236/am.2011.23046

 

Semi-Markovian Model of Control of Restorable System with Latent Failures

 

Yuriy E. Obzherin, Aleksey I. Peschansky, Yelena G. Boyko

 

 

Copyright © 2011 Yuriy E. Obzherin, Aleksey I. Peschansky, Yelena G. Boyko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Y. Obzherin, A. Peschansky and Y. Boyko, "Semi-Markovian Model of Control of Restorable System with Latent Failures," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 383-388. doi: 10.4236/am.2011.23046.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.